# SDR SWAA2017061314309

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 78,061 hours, 64,790 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262A
- Part serial: MA5587
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 GROUND SPOILER ATTACH HINGES BROKEN AT BOTH ACTUATORS.  R&R NR 4 GROUND SPOILER IAW MM.
